| Model Number |
400-689 |
| Medical Device Problem Codes |
Adverse Event Without Identified Device or Use Problem (2993); Insufficient Device Problem Information (3190)
| Health Effect - Clinical Code |
Post Operative Wound Infection (2446)
Type of Reportable Event
Serious Injury
Additional Manufacturer Narrative
(b)(4).Has tried unsuccessfully to get more information from the (b)(6) hospital that this took place in.This incident is one of three patient incidents that were reported at the same time for the same device part and lot number combination.None of these incidents have been able to be confirmed at this time.We will continue to request more information.The dhr was reviewed along with sterilization records and all conform to specifications.Device not returned.
Event or Problem Description
It was reported from the country of (b)(6) that a patient had experienced infection after a surgery using (b)(4) sternal cable system.No more information has been made available.